# SDR DL777060227

- Difficulty date: March 30, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 28,105 hours, 4,836 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 0169
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LOUD POPPING SOUNDS NOTED BY FLT ATTN IN FWD GALLEY FOLLOWED BY LITE SMOKE AND SPARKS FROM OVEN 103.  OVEN TURNED OFF AND OVEN CIRCUIT BREAKERS PULLED.  FLT CREW ADVISE SMOKE AND SPARKS COMING FROM OVEN FRONT VENT.  REMOVED OVEN AND INSP ELEC CONNECTOR AND WIRE HARNESS AND NO DAMAGE OR CHAFING FOUND.  CAP AND STOW OVEN ELEC CONNECTOR OVEN NR 1 FWD GALLEY FWD TO MCO AND PLAC PER MEL 25-20-01H.  REPLACED NR 1 OVEN FWD GALLEY CKS GOOD.  MCO AND PLAC REMOVED.
